# SDR FDEA201405151040

- Difficulty date: May 15, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51362
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FLOORBEAM UPPER TEE HAS AREAS CORRODED BS 1640.  FOUND OUT OF LIMITS IAW SRM 53-00-51 PG 104 DET.III. REMOVED AND REPLACED FLOORBEAM TEE IAW SRM 51-40-02 AND DRAWING 146N8211.   MAJOR REPAIR.
